UGR
  |
> >
GEOMETRY OF BANACH SPACES
(Ref. FQM-185)
03
abril
2025
abril 2025
<- ->
L M X J V S D
1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30

Producción científica

Buscar por:



Lista de artículos

Publicación
J.F. Mena Jurado and J.C. Navarro-Pascual,  "Preservation of extreme points", "Mathematics" , vol.10, 1-5, 2022
R. Chiclana Vega "Cantor sets of low density and Lipschitz functions on C1 curves", "Journal of Mathematical Analysis and Applications" , vol.516, -, 2022
M. Jung and A. Rueda Zoca,  "Daugavet points and Delta-points in Lipschitz-free spaces", "Studia Mathematica" , vol.265, 37-55, 2022
A. Aviles , G. Martínez-Cervantes and A. Rueda Zoca,  "Banach spaces containing c0 and elements in the fourth dual", "Journal of Mathematical Analysis and Applications" , vol.508, -, 2022
V. Kadets and T. Banakh,  "Banach Actions Preserving Unconditional Convergence" , vol.11, -, 2022
A. Rueda Zoca "Some results on isometric composition operators on Lipschitz spaces", "Revista Matemática Complutense" , vol.35, 895-906, 2022
G. Choi, Y.S. Choi, M. Jung and M. Martín Suárez,  "On quasi norm attaining operators between Banach spaces", "Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matemáticas" , vol.116, article 133-, 2022
A.R. Villena Muñoz, M. Bresar- and M.L. Castillo Godoy,  "Maps preserving two-sided zero products on Banach algebras", "Journal of Mathematical Analysis and Applications" , vol.515, 126372-, 2022

Última actualización del SICA: 10/01/2024

Desarrollado por: